| Model Number |
PM1272 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had an infection due to their pacemaker.The pacemaker was explanted.The patient had no adverse consequences due to the event.
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.